Simple Search:

On Solutions of Some Polynomial-Functional Equations.


Citation

Bekbaev, U. D. (2002) On Solutions of Some Polynomial-Functional Equations. Pertanika Journal of Science & Technology, 10 (1). pp. 111-118. ISSN 0128-7680

Abstract / Synopsis

Systems of some polynomial-functional equations, which are derived from the usual properties of derivative, are considered. Solutions of these systems over a field and their canonical forms relative to natural equivalences are given.


Download File

[img]
Preview
PDF
On_Solutions_of_Some_Polynomial-Functional_Equations.pdf

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Environmental Studies
Publisher: Universiti Putra Malaysia Press
Keywords: Algebra; Derivative; Polynomial.
Depositing User: Nur Izzati Mohd Zaki
Date Deposited: 01 Dec 2009 06:28
Last Modified: 27 Aug 2014 05:06
URI: http://psasir.upm.edu.my/id/eprint/3772
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item